# SDR HEEA108172

- Difficulty date: February 22, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- Aircraft time: 21,943 hours
- System (JASC): 6397 · Main Rotor Drive System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

C-BOX OIL PRESSURE WENT TO ZERO.  NO OTHER INDICATIONS.  RETURNED TO MCY.  CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  MAINTENANCE REPLACED CHAFED WIRES AT THE TOP OF THE WINDSHIELD CENTER POST AREA.
